# SDR AU000677

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Aerosp SA365C
- Engine: Tmeca ARRIEL1A
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 70BM041020
- Condition: Making Metal
- Location: Nr 2 Engine
- Part time: 5,030 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(AUS) NR 2 ENGINE REAR BEARING MAGNETIC PLUG CONTAIN A SMALL SLIVER OF METAL. THE ENGINE WAS INSPECTED IAW THE MANUFACTURERS INSTRUCTIONS BEFORE BEING GROUND RUN AND FLIGHT TESTED WITH NOFURTHER PROBLEMS. AIRCRAFT RETURNED TO SERVICE.
